# SDR 0601989756

- Difficulty date: September 5, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- Aircraft time: 81,170 hours, 75,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACKS IN THE LOWER AFT CORNER OF FWD SERVICE DOOR JAMB.  REPAIRED PER EA 97-206872.
